# SDR RAIA00601051

- Difficulty date: January 23, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,813 hours, 13,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5483 - IND - CENTER SECTION OF FLOOR EMERGENCY LIGHTS OUT.  MAINTENANCE REPAIRED SOLDER JOINT TO ESCAPE PATH LIGHTING AT SEAT 12A AND 10A.
